Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Viramune And Kaletra

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Truvada+Kaletra or Truvada+Viramune

Hi, I'm ready to start meds for first time and my Dr. has recommended two options for me. Truvada+Kaletra or Truvada+Viramune. I would like the option that has the least side effects and least toxic. I'm a little concerned with the possible...
Edwin DeJesus, M.D., F.A.C.P.

Response from Edwin DeJesus, M.D., F.A.C.P.

...Both of those regimens are very effective in treating HIV, but the side effects profiles are quite different. Kaletra has been associated more with gastrointestinal side effects, such a change in bowel movements, and alterations on your lipids, Read more »

kaletra/truvada or viramune/truvada

After 7 years of being diagnosed with HIV now my CD4 97, VL 23,000, resistance test came back... Read more »

Switching from Kaletra to Viramune follow-up question

Dr. Boyle: Thank you for your answer. Here is a follow-on question: Can I switch to Sustiva now... Read more »
Articles
Test Positive Aware Network

Kaletra

...tablets twice a day or four 200/50 mg tablets once daily for first-time therapy (no once-daily dose if taken with Sustiva or Viramune). Three tablets twice a day may be considered for treatment-experienced people or those taking it with Sustiva... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC) From The Body's "Ask the Experts" Forums

...Atripla even though I'm tolerating my current drug regimen well. Is this a good idea? I recently started taking Viramune + Kaletra, and I'm suffering from bad and frequent bowel movements. My doctor's recommending a switch to Atripla. Should I... Read more »
The Body's "Ask the Experts" Forums

FAQs About Kaletra (Lopinavir/Ritonavir) From The Body's "Ask the Experts" Forums

...I'm ready to start meds for the first time. My doctor has recommended either Truvada (tenofovir/FTC) + Kaletra or Truvada + Viramune (nevirapine). Which option is less toxic and has less side effects? What do you recommend? Switching... Read more »
Test Positive Aware Network

Viramune

...symptoms. Viramune can reduce levels of protease inhibitors; dose adjustment may be needed if they are taken at the same time. Kaletra should be increased to three tablets twice a day in people who previously took HIV drugs. Use caution with... Read more »
Connect With Others

feeling insecure, scared and terrified of meds

Posted by movingon, 3 Replies
Its been 4 weeks since i got the worst phone call of my life, and i have had 2 weeks of knowing what my initial CD4 and v/l is, 284 and 98,000. How come i still feel strong ? i haven't even had a cold. I hit the gym EVERY day and have been eating... Read more »

Abacavir,viramune,viread

Posted by Anonymous, 2 Replies
...I'm on day 4 of my new combo Abacavir,viramune,viread, epivir and it totally sucks. I feel lousy all of the time. Is this typical when starting this combo? This is my 4th combo Read more »

gas

Posted by italiameri, 4 Replies
...a subject some consider too silly to discuss and many of us simply accept as part of the package but man - it is bad. Am on Viramune/Truvada. Have done food allergy tests etc to no avail. Am lactose intolerant but that is it (I do not consume... Read more »

fear of medications side effects

Posted by Anonymous, 8 Replies
Hi all! Im one of those who just tested postive. My cd4 is 320 and as per my doctor Im on what you call "gray zone" level. Done with my baselines and all of my lab tests are negative. I may not be advise to take medications for the time being but Im... Read more »